2017 APIA Conference

 
APIA 2017 Conference Dates 10-12-2017 & 10-13-2017
 

Note: Some changes will be made to the schedule.

Thursday

Note: Class descriptions and Bios to be added in the next few days.

This schedule will be changing a little in the next few days because we are adding a speaker for an hour of ethics and waiting to hear about Steve Rambam's new speaking topic and verify if he can make it to Montgomery this year.

Thursday

Board Directors Meeting                              09:00 a.m. - 10:00 a.m.

Brent Nevison (Computor security)           10:00 a.m. -10:50 a.m.

Break    (15 min)                                            10:50 a.m.  -11:05 a.m.

Richard Brooks

(P.I.s and the dirty little secret of subcontracting)     11:05 a.m.   -11:55 a.m. 

Lunch Break                       11:55 a.m.  - 01:00 p.m.

 (visit some local eateries or  the hotels fine restaurant)

Richard Brooks                         01:00 p.m. - 01:50 p.m.

Break (15 min)                          01:50 p.m. -02:05 p.m.

Jim Casteel ( Ethics)                 02:05 p.m. - 02:55 p.m.

               

        

Vendor Exhibition Open     4:00 PM- 6:30 PM

Member/Vendor Welcome Reception 6:00 PM ( Food Provided By Vendors)

Cash Bar

APIA Members Hotel Reservations (Click Here)

 

Friday 10-13-2017

 

Friday

Tripp Mitchell (Stalking and Threat Assessment Investigations)                                                                                       08:10 a.m. - 09:00 a.m.

Jay Forget            (As a Gold sponsor, Jay will be sharing with us the benifits of Tracer's Information Services)                    09:00a.m. - 9:30 a.m.      

Break    (30 Minutes)           09:30 a.m. -10:00 a.m.

Harriet Gold    

“Get the job, then get it done!

(In this session Harriet Gold will explain how to go from being a task-minded investigator to being a case-minded investigator.)   10:00 a.m. - 11:00 a.m.

Break    (10 Minutes)           11:00 a.m. - 11:10 a.m.

Rick Root         (Investigating officer envolved shootings)             11:10a.m. - 12:00 p.m.

Lunch                                 12:00 p.m. - 01:00 p.m.

Steve Rambam     (Undercover Investigation-Legal and operational concerns)        01:10 p.m. - 02:00 p.m.

Break    (10Minutes)             02:00 p.m.- 02:10 p.m.

Steve Rambam        (Undercover Investigation-Legal and operational concerns)       02:10 p.m. - 03:00 p.m

Jeff Hammock         (Rule 4 Alabama rules of civil procedure)                                03:10 p.m.- 04:00 p.m.

Break (15 Minutes)               04:00 p.m.- 04:15 p.m.

A.P.I.A. meeting and officer elections.           04:15 p.m.- 05:15 p.m.   

 

After meeting social gathering for those who are staying that extra night.(fun )

 

 

 APIA Members Hotel Reservations (Click Here)

 


CONFERENCE FEE INCLUDES Classes & some Food  
APIA members $175.00/ NON Members $275.00 ( become a member and save)

 

APIA members $175.00 

 

APIA Members Hotel Reservations (Click Here)

 

  Register & Join as full member $187.50

Non -Member/ Conference Register only $ 250.00

 

 

Click Here To Register